# SDR DHL2001707011

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DROP IN CHECK, FWD CARGO COMPT, WING CENTER SECTION FWD BULKHEAD WEB CRACKED (APPROX 1 INCH) RBL 29 APPROX 14 INCHES ABOVE PRESS SPAL BETWEEN VERTICAL ROW OF FASTENERS.  STOP DRILLED CRACK 2 PLACES IN FWD CARGO COMPL, WING CENTER SECTION FWD BULKHEAD WEB AT RBL 29 APPROX 14 INCHES ABOVE PRESS SEAL BETWEEN VERTICAL FASTENER ROWS.  INSTALLED INTERIM REPAIR DOUBLER AS PER S/B 727-57-0101.
